# SDR ASAA0944145

- Difficulty date: December 14, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430167
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORE FLAP UPPER SURFACE DENTED.  REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER BONDED REPAIR IAW SRM 51 70 10.
